MAUDE Adverse Event Report: DEPUY-SYNTHES SPINE CARBON-FIBER COMPOSITE, PARALLEL, 0°, 9X11X23MM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

DEPUY-SYNTHES SPINE CARBON-FIBER COMPOSITE, PARALLEL, 0°, 9X11X23MM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 187823111
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Lot unknown.A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device is currently implanted.
 
Event or Problem Description
On (b)(6) 2017, the surgery for degenerative lumbar spondylolisthesis was performed using the concorde system.The fixed area is l4-l5.In (b)(6), the surgeon confirmed under an x-ray that the reported product (part#:1878-23-108 / conc bullet parallel 9x8x23) was backed out.Although the product in question is sitting between the spinal canal, the patient currently has no symptoms.The patient has been under monitoring as it is.No additional information has been provided from the hospital.

Brand Name
CARBON-FIBER COMPOSITE, PARALLEL, 0°, 9X11X23MM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
DEPUY-SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key6751173
Report Number1526439-2017-10616
Device Sequence Number11028688
Product Code MQP
UDI-Device Identifier10705034139364
UDI-Public(01)10705034139364
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number187823111
Device Catalogue Number187823108
Device Lot NumberARFCDR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2017
Initial Report FDA Received Date07/28/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;